| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
11/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticmo12.6; -15.50/3.0/116 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2022.The surgeon reports the patient had glare/halo that wasn't tolerable.On (b)(6) 2024 the lens was explanted.
Additional Manufacturer Narrative
It was later additionally reported that the cause of the event was the device, and a patient related factor but the device did not fail to perform as intended was noted and "patient bothered by halo and glare at night.Non adapt to central aquaport".The problem was resolved.Patient is wearing soft contact lens after icl explant.Halo/glare not present when wearing soft contact lens.Claim#: (b)(4).
Additional Manufacturer Narrative
Claim#: (b)(4).